A few days ago I tried to remove some pimples in the pubic area using Tea Tree Oil. To make my job easier I decided to shave. Within two days I felt my pubic area itchy and a red rash developed very quickly. The rash took the form of very small red points that became like a large pink/red spots covering my pubic area and growing to my stomach and to my legs in the area close y private parts. It is painful and itchy. I saw a doctor yesterday who said that it was some kind of bacterial infection and he said that it could be very dangerous. He said it was most likely due to shaving this area. He prescribed Apo-cephalex 500 mg 3 times daily but mentioned at the same time that if things do not improve within 2-3 days I might have to get hospitalized. It does really scare me. I had yet another sleepless night last night because of the itchy sports and not sure if or when will the effect of the medication show. Any help? Thanks a lot!
Hi, when searching for info about an itchy bump in my nose, I came to the conclusion that it was something called folliculitis (infected hair follicle), which sounds very much like what you might have. There are different types of folliculitis and basically what it is is a staph infection (staph bacteria live on your skin all the time, but can cause itchy rashes and problems if they get into an open cut). Often shaving can irritate the hair follicles and you can develop folliculitis. I think your doctor was being cautious because staph infections CAN certianly be dangerous if left untreated, but it sounds like you are doing all you can and that you sought treatment quickly so I believe you should have no problem responding to the antibiotics. Be sure to check back in with your doctor, but try not to get too worried (I'm sure stress can't help your recovery!) because it sounds like it is an infection that will be taken care of with the Apo-cephalex. Perhaps an anti-itch cream would help relieve the itchiness and help you sleep while you wait for the anitbiotics to take effect? Good luck!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.